# SDR ASOA2013112109449

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,251 hours, 9,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM AT FS 280 CORRODED AT LBL 13.    REMOVED FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, & 51-42-22-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW FLOORBEAM IAW DWG CC670-34010.
